# SDR DALA2022022401218

- Difficulty date: February 20, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 77,886 hours, 33,141 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 686 ON S/C, L4 DOOR HANDLE TRIM COVER PLATE MISSING. CORRECTIVE ACTION: LOCATED AND SECURED TRIM PLATE TO 4L DOOR. (8538528)
